Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/223914| Title: | Преобразование Маркова-Стилтьеса над некоторыми дискретными полугруппами |
| Authors: | Ковалева, И. С. Миротин, А. Р. |
| Issue Date: | 2014 |
| Publisher: | Минск : Изд. центр БГУ |
| Citation: | Сборник научных работ студентов Республики Беларусь "НИРС 2013" / редкол. : А. И. Жук (пред.) [и др.]. - Минск : Изд. центр БГУ, 2014. - С. 20-21 |
| Abstract (in another language): | A convolution theorem for Markov-Stieltjes transform is proved |
| URI: | http://elib.bsu.by/handle/123456789/223914 |
| ISBN: | 978-985-553-227-0 |
| Appears in Collections: | Сборник научных работ студентов Республики Беларусь "НИРС 2013" |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

